Alert archive / Arkansas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 22, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 11, 2026, 5:10 AM CDT for 4 counties in Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2026, 5:10 AM CDT (10:10 UTC)
- Expired
- Mar 11, 2026, 5:46 AM CDT
- In force
- 36 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Miller County, AR
The radar
The Shreveport radar (KSHV), 105 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 10.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1601 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 10.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 1:07 AM CDT, 4 hours 3 minutes earlier. Its key messages:
- Issued at 102 AM CDT Wed Mar 11 2026
- The first round of showers and thunderstorms will remain mostly along and north I-30 overnight.
- A more widespread round of showers and thunderstorms (some severe with large hail and damaging winds) will arrive across the Four State Region through the day on
- Near-normal conditions return through the weekend into next week.
Area forecast discussion, Mar 11, 1:07 AM CDT, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 107 AM CDT Wed Mar 11 2026 ...New DISCUSSION... .KEY MESSAGES... Issued at 102 AM CDT Wed Mar 11 2026 - The first round of showers and thunderstorms will remain mostly along and north I-30 overnight. - A more widespread round of showers and thunderstorms (some severe with large hail and damaging winds) will arrive across the Four State Region through the day on - Near-normal conditions return through the weekend into next week. && .DISCUSSION... Issued at 102 AM CDT Wed Mar 11 2026 Active weather conditions will continue with severe thunderstorms likely through the next 24-36 hours. Aloft, the main driver of convection is closed troughing across West Texas, projected to shift eastward and gradually close off as it swiftly shifts eastward across the Four State Region later today. As it does so, short-range computer model guidance suggests a trajectory of the center of circulation at or just south of the I-20 corridor, promoting higher amounts of wind shear and enhancing updraft separation. Storm modes are most likely to hold multi With a favorable environment for updraft development and separation, more severe weather threats are on the table, including but not limited to the following: large hail, damaging winds, and isolated tornadoes. Post-frontal conditions will return temperatures back to near- normal by the end of this week (lower 70s/upper 40s) after a week of warmer temperatures. This reprieve continues into next week as a fairly uneventful frontal passage on Sunday delivers a reinforcing shot of colder air (Monday night temperatures likely near freezing north of I-30). Long-range guidance suggests that the rollercoaster ride will continue with another warming trend (temperature maximums approaching the lower 80s again) by the middle of next week. /16/ && .AVIATION... (06Z TAFS) Issued at 1108 PM CDT Tue Mar 10 2026 Very busy Aviation TAF period as a longwave trough will eject out into Southern Plains and Lower Miss Valley bringing with it scattered to numerous showers and thunderstorms with some of these storms likely severe. Currently watching a broken line of convection across N TX/S OK that will be moving into our northwest airspace over the next 3-4 hours or so. Have accounted for this at the TYR/TYR/GGG/SHV and ELD airports through sunrise this morning. As we transition into the late morning and afternoon hours, a new line of convection is forecast to develop across the I-20 Corridor of NE TX and rapidly expand east and northeast, encompassing the eastern half and southern half of our airspace through the late evening hours before all convection moves east of our airspace. Have accounted for this for all terminals. Prefrontal pressure gradient is very strong this morning through the afternoon outside of convection of course and post frontal pressure gradient is very strong as well with winds quickly shifting around to the north with sustained wind speeds near 15kts with gusts upwards of 30kts this evening across our entire airspace. 13 && .SPOTTER INFORMATION STATEMENT... Issued at 1250 AM CDT Tue Mar 10 2026 Spotter activation may be needed this afternoon through Wednesday. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 77 45 64 43 / 90 50 0 0 MLU 82 45 62 40 / 90 80 0 0 DEQ 76 35 64 37 / 80 10 0 0 TXK 77 41 65 43 / 90 30 0 0 ELD 74 40 62 39 / 90 50 0 0 TYR 77 43 66 45 / 80 30 0 0 GGG 76 42 65 42 / 90 50 0 0 LFK 77 45 66 43 / 90 60 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...16 AVIATION...13
In the hours before
Special weather statement, Mar 11, 12:29 AM CDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1229 AM CDT Wed Mar 11 2026
ARZ050-059-OKZ077-TXZ096-097-109-111-112-110630-
Morris TX-Cass TX-Sevier AR-Bowie TX-McCurtain OK-Titus TX-Little
River AR-Red River TX-
1229 AM CDT Wed Mar 11 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN LITTLE RIVER...
BOWIE...WESTERN SEVIER...MCCURTAIN...NORTHERN MORRIS...NORTHEASTERN
TITUS...NORTHWESTERN CASS AND SOUTHEASTERN RED RIVER COUNTIES UNTIL
130 AM CDT...
At 1229 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 26 miles northwest of Broken Bow to near
Wilkerson, or extending from 45 miles west of De Queen to 12 miles
east of Hagansport, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
De Queen, New Boston, Horatio, Foreman, Boxelder, Idabel, Broken
Bow, De Kalb, Naples, Maud, Winthrop, Arkinda, Dalby Springs, Us
259 And I 30 Intersection, Avery, Haworth, Douglassville, Bokhoma
and Moon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3322 9493 3388 9482 3451 9496 3451 9446
3419 9447 3419 9434 3382 9428 3320 9433
TIME...MOT...LOC 0528Z 270DEG 29KT 3427 9508 3382 9499 3334 9503
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
05Local storm report, Mar 11, 1:08 AM CDT, 4 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
108 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM Tstm Wnd Dmg Garvin 33.95N 94.94W
03/11/2026 McCurtain OK Emergency Mngr
Roof partially peeled back from a home near
Garvin, Oklahoma.
&&
13Local storm report, Mar 11, 1:17 AM CDT, 3 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
117 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM Tstm Wnd Dmg 5 W Broken Bow 34.02N 94.83W
03/11/2026 McCurtain OK Emergency Mngr
Trees and powerlines downed on Rhoden Road
west of Broken Bow, Ok.
&&
13Local storm report, Mar 11, 1:22 AM CDT, 3 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
122 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM Tstm Wnd Dmg 6 N Idabel 33.98N 94.82W
03/11/2026 McCurtain OK Emergency Mngr
Camper reported flipped with occupants
inside in the Holly Creek area between
Garvin and Broken Bow, Oklahoma. No reports
of injuries attm. Homes damaged in the
vicinity.
&&
13Local storm report, Mar 11, 1:52 AM CDT, 3 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
152 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tstm Wnd Dmg 1 WNW Foreman 33.72N 94.41W
03/11/2026 Little River AR Law Enforcement
Large limbs down near County Road 1 just
outside of Forman, Arkansas.
&&
13Special weather statement, Mar 11, 2:49 AM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
249 AM CDT Wed Mar 11 2026
TXZ096-108>110-124-125-136-137-110845-
Franklin TX-Upshur TX-Titus TX-Wood TX-Camp TX-Red River TX-Gregg
TX-Smith TX-
249 AM CDT Wed Mar 11 2026
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL GREGG...
TITUS...UPSHUR...CAMP...RED RIVER...FRANKLIN...SMITH AND WOOD
COUNTIES UNTIL 345 AM CDT...
At 249 AM CDT, Doppler radar was tracking an area of strong
thunderstorms extending from 25 miles northwest of Golden to 30 miles
southwest of Lindale, or extending from 29 miles west of Winnsboro to
31 miles west of Tyler, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyler, Mount Pleasant, Whitehouse, White Oak, Gladewater, Gilmer,
Mineola, Pittsburg, Winnsboro, Clarksville, Leesburg, Hagansport,
Boxelder, Lindale, Mount Vernon, Quitman, Big Sandy, Hawkins,
Bogata and Clarksville City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3269 9559 3272 9563 3296 9567 3296 9531
3382 9531 3387 9509 3363 9486 3310 9484
3249 9487 3227 9510 3214 9546 3215 9548
3220 9546 3224 9549 3225 9547 3230 9545
3236 9545 3248 9559
TIME...MOT...LOC 0748Z 235DEG 42KT 3305 9578 3267 9577 3226 9583
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
16The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 11:36 PM CDT | Special Weather Statement | SHV | Franklin, Morris, Red River, Titus | 54 min |
| Mar 10, 11:52 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 53 min |
| Mar 11, 12:29 AM CDT | Special Weather Statement | SHV | Bowie | 61 min |
| Mar 11, 2:49 AM CDT | Special Weather Statement | SHV | Camp, Franklin, Red River, Smith, Titus, Upshur and 1 more | 56 min |
| Mar 11, 6:34 AM CDT | Tornado Warning | SHV | Angelina, Nacogdoches | 26 min |
| Mar 11, 7:02 AM CDT | Special Weather Statement | SHV | Angelina, San Augustine | 43 min |
| Mar 11, 7:16 AM CDT | Tornado Warning | SHV | Angelina, Nacogdoches, San Augustine | 44 min |
| Mar 11, 7:49 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 30 min |
| Mar 11, 8:10 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 34 min |
| Mar 11, 8:15 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 61 hr |
| Mar 11, 8:16 AM CDT | Tornado Warning | SHV | Shelby | 33 min |
| Mar 11, 8:34 AM CDT | River Flood Warning | SHV | Angelina, Nacogdoches | 21 days |
| Mar 11, 9:20 AM CDT | Special Weather Statement | SHV | Angelina | 40 min |
| Mar 11, 9:55 AM CDT | Special Weather Statement | SHV | Nacogdoches | 50 min |
| Mar 11, 10:37 AM CDT | Special Weather Statement | SHV | Shelby | 23 min |
| Mar 11, 11:37 AM CDT | Special Weather Statement | SHV | Cherokee | 38 min |
| Mar 11, 11:44 AM CDT | Special Weather Statement | SHV | Cherokee | 31 min |
| Mar 11, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 33 min |
| Mar 11, 12:44 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 46 min |
| Mar 11, 1:20 PM CDT | Special Weather Statement | SHV | Panola | 40 min |
| Mar 11, 2:07 PM CDT | Special Weather Statement | SHV | Angelina | 38 min |
| Mar 11, 2:38 PM CDT | River Flood Warning | SHV | Angelina, Polk, Trinity | 19 hr |
| Mar 11, 2:43 PM CDT | Special Weather Statement | SHV | Angelina, San Augustine | 47 min |
| Mar 11, 3:19 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine, Shelby | 41 min |
| Mar 11, 3:54 PM CDT | Special Weather Statement | SHV | Sabine | 51 min |
| Mar 11, 6:58 AM CDT | Special Weather Statement | SHV | Bossier, Webster | 32 min |
| Mar 11, 7:22 AM CDT | Special Weather Statement | SHV | Claiborne, Webster | 38 min |
| Mar 11, 8:44 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 33 min |
| Mar 11, 9:08 AM CDT | Special Weather Statement | SHV | Bienville, Red River | 22 min |
| Mar 11, 9:32 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Red River | 43 min |
| Mar 11, 10:07 AM CDT | Special Weather Statement | SHV | Bienville, Lincoln | 38 min |
| Mar 11, 11:01 AM CDT | Special Weather Statement | SHV | Union | 44 min |
| Mar 11, 11:35 AM CDT | Special Weather Statement | SHV | Lincoln | 25 min |
| Mar 11, 2:50 PM CDT | Special Weather Statement | SHV | Jackson, Ouachita, Winn | 40 min |
| Mar 11, 3:06 PM CDT | Special Weather Statement | SHV | Sabine | 24 min |
| Mar 11, 4:31 PM CDT | Special Weather Statement | SHV | Natchitoches | 29 min |
| Mar 11, 12:40 AM CDT | Tornado Warning | SHV | Sevier | 20 min |
| Mar 11, 1:12 AM CDT | Tornado Warning | SHV | Hempstead, Howard, Little River, Sevier | 25 min |
| Mar 11, 5:43 AM CDT | Special Weather Statement | SHV | Lafayette, Nevada | 32 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.